# SDR UPS04243174

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING DOOR LOWER SKIN HAS TWO SUSPECT CRACKS IN SKIN AT FWD END MID WAY ON DOOR.  WING DOOR REPLACED ON NRC 733172.
